# SDR ASAA2019062099761

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 21,421 hours, 6,958 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE CAPT ND DISPLAYED VTK, FOLLOWED BY MAP, LOSS OF LNAV AND VNAV. RAN QRH FOR LOSS OF LEFT FMC. GROUNDED - YES. ACCOMPLISHED FMC BITE. LH FMC LOGGED "PGM FAULT" LAST LEG. ACCOMPLISHED B737-900 FIM 34-61 TASK 807, LH FMC OPS NORMAL REF SAME.
